Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 28, 2014, 3:27 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2014, 3:27 PM CST (21:27 UTC)
- Expired
- Nov 29, 2014, 9:32 PM CST
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
612 WHUS73 KMKX 282127 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST FRI NOV 28 2014 ...GUSTY SOUTHERLY WINDS AND HIGH WAVES THROUGH SATURDAY... .LOW PRESSURE TRACKING ACROSS THE NORTHERN PLAINS IS CAUSING AN INCREASING PRESSURE GRADIENT OVER LAKE MICHIGAN. EXPECT GUSTY SOUTHERLY WINDS OVER THE NEARSHORE WATERS THROUGH SATURDAY EVENING. THE BREEZY SOUTH WINDS WILL BUILD HIGH WAVES. HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS. LMZ645-646-290530- /O.NEW.KMKX.SC.Y.0091.141128T2127Z-141130T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CST FRI NOV 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST SATURDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH SATURDAY EVENING. * WAVES: 3 TO 5 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
5 follow-up statements
542 WHUS73 KMKX 290315 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CST FRI NOV 28 2014 ...GUSTY SOUTHERLY WINDS THROUGH SATURDAY... .LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO ONTARIO CANADA WILL CONTINUE THE BRISK AND GUSTY SOUTHERLY WINDS INTO SATURDAY EVENING OVER LAKE MICHIGAN. LMZ643-644-291115- /O.EXA.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 915 PM CST FRI NOV 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST SATURDAY. * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH SATURDAY EVENING. * WAVES: 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-291115- /O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 PM CST FRI NOV 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST SATURDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH SATURDAY EVENING. * WAVES: 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
745 WHUS73 KMKX 290937 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CST SAT NOV 29 2014 ...BRISK WINDS AND HIGHER WAVES INTO THIS EVENING... .A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL CONTINUE TO BRING BRISK WINDS AND HIGHER WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN TODAY INTO THIS EVENING. LMZ643>646-291745- /O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 AM CST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTHEAST 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS WILL TURN TO THE SOUTH TODAY AND LINGER INTO THIS EVENING. * WAVES: 3 TO 5 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
783 WHUS73 KMKX 291531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST SAT NOV 29 2014 ...BRISK WINDS AND HIGHER WAVES INTO THIS EVENING... .A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL CONTINUE TO BRING BRISK SOUTH WINDS AND HIGHER WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING. LMZ643>646-292345- /O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTH 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS WILL TURN SOUTHWEST 10 TO 15 KNOTS BY LATE THIS EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
457 WHUS73 KMKX 292148 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CST SAT NOV 29 2014 ...BRISK WINDS AND HIGHER WAVES DIMINISHING THIS EVENING... .A MODERATE PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING FROM THE NORTHERN PLAINS INTO SOUTHERN CANADA WILL CONTINUE TO BRING BRISK SOUTH WINDS AND HIGHER WAVES TO THE NEAR SHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING. LMZ643>646-300330- /O.CON.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: SOUTHWEST 10 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
158 WHUS73 KMKX 300332 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CST SAT NOV 29 2014 ...GUSTY SOUTHWEST WINDS GRADUALLY WEAKENING... .THE GUSTY SOUTHWEST WINDS WILL CONTINUE TO GRADUALLY WEAKEN THROUGH THE REST OF TONIGHT...AS THE PRESSURE GRADIENT WEAKENS WITH THE APPROACH OF A COLD FRONT. HIGH WAVES WILL REMAIN OVER THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-300445- /O.CAN.KMKX.SC.Y.0091.000000T0000Z-141130T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED THROUGH THE REST OF THE NIGHT...WITH WINDS VEERING NORTHWEST AND WEAKENING TO 5 TO 10 KNOTS NEAR SHEBOYGAN. WAVES WILL REMAIN IN THE 2 TO 4 FOOT RANGE. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 12:22 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Nov 28, 12:22 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1222 PM CST FRI NOV 28 2014 .UPDATE... THE MORNING SNOW MOVED OUT OF SOUTHERN WI AND THERE IS SUNSHINE WEST OF MADISON. THERE IS A LOT OF UNCERTAINTY ABOUT WHAT IS GOING TO HAPPEN WITH THE CLOUDS AND PRECIP CHANCES FOR THE LATE AFTERNOON/EARLY EVENING TIME PERIOD. THE 12Z MODELS ARE STILL SHOWING LIGHT QPF OVER ALMOST ALL OF SOUTHERN WI. THIS IS DUE TO 850- 700MB FRONTOGENESIS MOVING THROUGH. THE UNCERTAINTY IS HOW MUCH DRY AIR WILL HINDER PRECIP DEVELOPMENT AND ALSO WHAT TYPE OF PRECIP WOULD HIT THE GROUND. TEMPERATURES WILL BE WARMING ALOFT THROUGH THE AFTERNOON WITH MAX TEMP AROUND 800-850MB OF +4C AT MSN. THIS IS ALSO A DRY LAYER WITH THE WAA ADVECTING DRIER AIR IN FROM THE PLAINS. 500MB SHORTWAVE ENERGY AND UPPER DIVERGENCE IN THE ENTRANCE REGION OF A JET STREAK WILL LEAD TO ENHANCED UPWARD MOTION WITHIN THE DENDRITIC GROWTH ZONE... LOCATED AT 500-600MB LEVEL. THIS LAYER WILL ALSO BE SATURATED. IT IS HARD TO IGNORE THIS SIGNAL EVEN THOUGH THERE MAY BE A DRY LAYER IN THE LOWER LEVELS. IF THERE IS ENOUGH FORCING ALOFT... THEN THERE IS A GOOD CHANCE IT WILL BE ABLE TO SATURATE FROM THE TOP DOWN AND PRODUCE LIGHT PRECIP AT THE GROUND... GIVEN ENOUGH TIME. THE ONLY THING IS THAT IT WILL BE A SHORT-LIVED EVENT OVER SOUTHERN WI. THE TEMPERATURE PROFILE WILL DETERMINE WHAT PRECIP TYPE IT WILL BE... BUT LIKELY A MIX OF SLEET AND FREEZING RAIN THAT CHANGES TO SNOW BEFORE ENDING... ALL WITHIN A 2 TO 3 HOUR PERIOD. THE GFS BRINGS IT FURTHER SOUTH ACROSS SOUTHERN WI THAN THE NAM... AND ALSO A LITTLE EARLIER THAN THE NAM. WE WILL BE WATCHING TRENDS UPSTREAM OVER SOUTHERN MN AND NORTHERN IOWA EARLY THIS AFTERNOON. && .AVIATION/18Z TAFS/... THERMAL PROFILES SUGGEST THAT ANY PRECIPITATION DURING THE LATE AFTERNOON AND EVENING WOULD BE FREEZING RAIN OR SLEET. THERE IS STILL A LOT OF UNCERTAINTY ABOUT WHETHER OR NOT IT WILL DEVELOP. IF IT DOES... EXPECT ONLY LIGHT AMOUNTS WITH SLEET OR FREEZING RAIN POSSIBLY CHANGING OVER TO SNOW BEFORE ENDING... ALL WITHIN A 2-3 HOUR PERIOD. RIGHT AHEAD OF A COLD FRONT OVERNIGHT...SOUTH WINDS PULL IN WARMER AND SOMEWHAT MORE MOIST AIR OVER SNOWPACK AND PROBABILITIES OF IFR CEILINGS INCREASE...ESPECIALLY INTO MSN. NOT CONFIDENT THAT THE REALLY LOW IFR CIGS THAT THE NAM AND HRRR SUGGEST WILL PAN OUT. && .PREV DISCUSSION... /ISSUED 548 AM CST FRI NOV 28 2014/ UPDATE... BASED ON RADAR TRENDS OVER THE DAKOTAS...00Z ECMWF...06Z GFS/NAM...AND LATEST HRRR/RAP...HAVE DECIDED TO BOOST AFTERNOON POPS WITH SECOND WAVE OF PRECIPITATION WHICH WILL BE FREEZING RAIN AND SLEET AS WARM LAYER MOVES IN. FAR NORTHEAST MAY HOLD ONTO ALL SNOW SO THAT 1-2 INCH AMOUNTS HOLD TRUE. PREV DISCUSSION... /ISSUED 340 AM CST FRI NOV 28 2014/ TODAY...FORECAST CONFIDENCE IS MEDIUM. WESTERLY FLOW HAS ALLOWED MILD PACIFIC AIR TO SPREAD ACROSS NORTHERN ROCKIES INTO CENTRAL PLAINS. STRONG WARM ADVECTION PUSHING ACROSS WISCONSIN THIS MORNING WITH A FEW HOURS OF SNOW. NOT MUCH ALONG THE IL BORDER...BUT 1-2" OF SNOW IN THE SHEBOYGAN AREA. MOST AREAS JUST RECEIVE A DUSTING. SOME OF THE MODELS HAVE A SECOND BATCH OF PRECIPITATION THIS AFTERNOON. THIS IS DURING A PERIOD WHERE A WARM LAYER DEVELOPS AND WOULD SUGGESTION FREEZING RAIN POTENTIAL...ESPECIALLY IN THE SOUTHWEST. MOST OF THE LIFT AND MOISTURE BY THIS TIME IS PRETTY HIGH UP...WITH RATHER DRY AIR IN LOW LEVELS NEAR THE WARM NOSE. WILL LEAN ON THE DRIER SIDE BUT CERTAINLY WILL NEED TO BE WATCHED. TONIGHT...FORECAST CONFIDENCE IS MEDIUM. THINGS DRY OUT ALOFT BUT GUIDANCE SHOWS INCREASING MOISTURE IN THE BOUNDARY LAYER WITH SOUTHERLY WINDS AHEAD OF FRONT. LOOKS LIKE A STRATUS DECK WILL FORM BUT MOST OF THE UNCERTAINTY IS IN WHETHER IT WILL BECOME AN ADVECTION SNOW EVENT OVER THE SNOWPACK. HIGH CONFIDENCE IN VERY LOW CLOUDS BUT LOW CONFIDENCE IN DENSE FOG. TEMPERATURES LIKELY TO RISE DURING THE NIGHT. SHORT TERM...SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. SYNOPTIC MODELS IN GOOD AGREEMENT WITH WARM AIR ADVECTION CONTINUING ACROSS THE AREA SATURDAY AND SATURDAY NIGHT...WITH GENERALLY ZONAL 500 MB FLOW. THERE ARE SIGNIFICANT DIFFERENCES WITH LOW LEVEL MOISTURE PROFILES BETWEEN THE NAM/GFS AND ECMWF/CANADIAN MODELS. THE NAM/GFS HOLD ONTO SATURATED BOUNDARY LAYER BELOW INVERSION DURING THIS TIME...WHILE THE ECMWF/CANADIAN MODELS ARE DRIER. THIS RESULTS IN THE NAM/GFS SHOWING BLOTCHY QPF ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT...INDICATIVE OF DRIZZLE/VERY LIGHT RAIN. MOS GUIDANCE ALSO SHOWING SOME FOG DEVELOPMENT IN THE AREA AS WELL SATURDAY MORNING. THE ECMWF/CANADIAN MODELS ARE DRY DURING THIS TIME. NAM/GFS HAVE BEEN OVERDONE WITH BOUNDARY LAYER MOISTURE IN THE RECENT AND DISTANT PAST...ESPECIALLY THE NAM...SO AM SKEPTICAL ON THE DRIZZLE/VERY LIGHT RAIN AND FOG. FOR NOW...CONTINUED TO KEEP SATURDAY AND SATURDAY NIGHT DRY...WITH SKIES BECOMING PARTLY CLOUDY SATURDAY NIGHT. MILD TEMPERATURES IN THE LOWER TO MID 40S ARE EXPECTED SATURDAY...HOLDING IN THE 30S SATURDAY NIGHT. MODELS BRING SURFACE COLD FRONT SOUTHEAST INTO THE AREA LATER SATURDAY NIGHT AND THROUGH THE AREA BY MIDDAY SUNDAY. KEPT FORECAST DRY FOR NOW WITH LACK OF DEEP MOISTURE AVAILABLE. STRONG COLD AIR ADVECTION THEN TAKES OVER FOR LATER SUNDAY INTO SUNDAY NIGHT...AS STRONG HIGH PRESSURE MOVES INTO THE NORTHERN PLAINS. THIS WILL BRING COLD TEMPERATURES BACK INTO THE AREA. TEMPERATURES SHOULD FALL THROUGH THE 30S ON SUNDAY...AND INTO THE TEENS SUNDAY NIGHT. LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS MEDIUM. GFS/ECMWF IN FAIR AGREEMENT WITH STRONG HIGH PRESSURE MOVING SOUTHEAST INTO THE AREA MONDAY...MAINTAINING THE COLD TEMPERATURES OVER THE AREA. 500 MB FLOW REMAINS FAIRLY ZONAL OVER THE REGION. THE HIGH WILL SHIFT EAST OF THE REGION MONDAY NIGHT...ALLOWING FOR WARM AIR ADVECTION TO KICK IN AND REMAIN INTO TUESDAY. THIS SHOULD BRING A BRIEF REBOUND IN TEMPERATURES. A COLD FRONT THEN SLIDES SOUTHEAST THROUGH THE AREA TUESDAY NIGHT...WITH LOW POPS REMAINING IN THE FAR EAST. MAY BE ABLE TO REMOVE THESE LOW POPS IN LATER FORECASTS IF MODELS CONTINUE THE DRY TREND TUESDAY NIGHT. ANOTHER HIGH PASSING SOUTHEAST THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT SHOULD BRING ANOTHER BRIEF SHOT OF COLD AIR. GFS THEN BRINGS A BROAD AREA OF QPF WITHIN A WARM AIR ADVECTION REGIME INTO THE REGION THURSDAY...WITH THE ECMWF KEEPING ANY QPF WELL SOUTHWEST OF THE AREA. FOR NOW...WILL USE CONSENSUS POPS AND TEMPERATURES THIS FAR OUT. AVIATION/12Z TAFS/... BATCH OF SNOW THIS MORNING WILL MAINLY IMPACT AREAS NORTH OF THE TAF SITES. HOWEVER...BRIEF MVFR CONDITIONS AND A DUSTING OF SNOW EXPECTED. THERMAL PROFILES SUGGEST THAT ANY PRECIPITATION DURING THE LATE AFTERNOON AND EVENING WOULD BE FREEZING RAIN OR SLEET. HOWEVER...DO NOT EXPECT MUCH PRECIPITATION SO THIS SHOULD NOT BE AN IMPACT. RIGHT AHEAD OF COLD FRONT OVERNIGHT...SOUTH WINDS PULL IN WARMER AND SOMEWHAT MORE MOIST AIR OVER SNOWPACK AND PROBABILITIES OF IFR CEILINGS INCREASE...ESPECIALLY INTO MSN. MARINE... SOUTHERLY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY THIS AFTERNOON AND EVENING BUT MARGINAL NATURE OF EVENT DOES NOT APPEAR TO WARRANT A SMALL CRAFT ADVISORY. BRISK NORTHWEST WINDS SUNDAY EVENING AND MONDAY WILL ALSO APPROACH SMALL CRAFT ADVISORY LEVELS IN THE WAKE OF A COLD FRONT. BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE RATHER HIGH WAVES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN SATURDAY THROUGH THURSDAY...WOOD
Hazardous weather outlook, Nov 28, 3:51 AM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CST FRI NOV 28 2014 WIZ046-047-051-052-056>060-062>072-291000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 351 AM CST FRI NOV 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-291000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CST FRI NOV 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS BEHIND THE DEPARTING LOW WILL APPROACH SMALL CRAFT ADVISORY LEVELS LATER SUNDAY INTO MONDAY MORNING. BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE RATHER HIGH WAVES. WWW.WEATHER.GOV/MKX CRAVEN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 5:32 PM CST | Freezing Rain Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Jefferson, Marquette and 6 more | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.